Document Type

Article

Language

eng

Publication Date

7-2018

Publisher

Atlantis Press

Source Publication

Journal of Statistical Theory and Applications

Source ISSN

1538-7887

Abstract

Explicit expressions for the densities of S = X1 + X2 , D = X1X2 , P = X1X2 and R= X1/X2 are derived when X1 and X2 are independent or sub-independent Kumaraswamy random variables. The expressions appear to involve the incomplete gamma functions. Some possible real life scenarios are mentioned in which such quantities might be of interest.

Comments

Published version. Journal of Statistical Theory and Applications, Vol. 17, No. 2 (June 2018): 230-241. DOI. © 2018, the Authors. Published by Atlantis Press. This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

hamedani_12124acc.docx (1225 kB)
ADA accessible version

Share

COinS